On the Iwasawa $\lambda $-invariants of real quadratic fields

Volume 96 / 2000

Jae Moon Kim, Seung Ik Oh Acta Arithmetica 96 (2000), 167-174 MSC: Primary 11R23, 11R29; Secondary 11R11. DOI: 10.4064/aa96-2-5

Authors

  • Jae Moon KimDepartment of Mathematics
    Inha University, Inchon, Korea
    e-mail
  • Seung Ik OhDepartment of Mathematics
    Inha University, Inchon, Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image